MathSciNet Relay Station
MathSciNet bibliographic data
MR818466 (87a:35045) 35F20 (35L99)
Souganidis, P. E. A remark about viscosity solutions of Hamilton-Jacobi equations at the boundary. Proc. Amer. Math. Soc. 96 (1986), no. 2, 323–329.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement